# SDR ASOA2012091302201

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM AND FWD J CHANNEL CORRODED FORM LBL 9 TO RBL 9.  REMOVED FLOORBEAM J CHANNEL IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  INSTALLED NEW SERVICEABLE J CHANNEL IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.
